

ISESSAH 2020

Local organiser: University of Copenhagen (UCPH), Denmark

Provisional Programme – Wednesday 11th of November 2020

At Zoom: the link will be provided to participants registered by 1st of November

The meeting will run on a professional UCPH Zoom account, which is protected by the agreement DeiC (<u>Danish e-Infrastructure Cooperation</u>) has with Zoom. This provides data protection according to European standards.

Sociology	, socioeconomics and a	animal health surveillance	
13:00		Opening of ISESSAH	
13:15	Barbara Häsler	Keynote presentation:	
		Unlocking the value of animal health surveillance	
13:45	Britt Bang Jensen	Case study: What have we gained from two years of screening	
		all marine farms for salmonid alphavirus?	
14:00	Sebastian Moya	Veterinarian profiles: The main factor in implementing	
		biosecurity measures in dairy farms	
14:15	Break for 15 minute	25	
14:30	Shankar Yadav	Evaluation of the impacts of "time to detection" of a foot-and- mouth disease incursion in Central Europe using EuFMDiS modelling tool	
14:45	Tove Christensen	Economic incentives in the Danish Salmonella surveillance of the pig production	
15:00	Polly Compston	Understanding what shapes disease control: the history of foot and mouth disease in Kenya (moved to 11 th as 15.00 – oral pres.)	
15:15	Ben Huntington	The global burden of animal disease	
15:30	Break for 10 minute	25	
15:40	ISESSAH AGM ~1 hour		

All times are Central European Time (CET) = GMT+1 hour after daylight savings end.



ISESSAH 2020

Local organiser: University of Copenhagen (UCPH), Denmark

Provisional Programme – Thursday 12th of November 2020

At Zoom: the link will be provided to participants registered by 1st of November

All times are Central European Time (CET) = GMT+1 hour after daylight savings end.

13:00	Welcome by chairmar	
13:05	Luiza Toma	Keynote presentation: "Reconciling health, welfare and the
		environment. Economics of surveillance and beyond"
13:35	Henning Otte	Market price response to African swine fewer outbreaks
	Hansen	
13:50	Nico Urner	Hunting for Answers: A Participatory Approach on Measures
		against African swine fever in Wild Boar in Estonia
14:05	Break for 15 minutes	
14:20	Dagim Belay	Input control and farmers' economic performance: Evidence
		from the Danish yellow card antibiotic regulation
14:35	Hassaan B. Aslam	Economic impact of endemic low pathogenic H9N2 avian
		influenza virus in commercial broiler and layer production
		systems in Pakistan
14:50	Camilla Strang	Antibiotic usage in the GB dairy industry: improving data capture
		and exploring drivers
15:05	Break for 10 minutes	
15:15	Marit Biesheuvel	Human behaviour and infectious disease modelling: review, gaps
		and recommendations in the context of cattle diseases
15:30	Tim Capon	Modelling animal disease control and post-outbreak
		management to improve outbreak response policies
15:45	Margret Krieger	Stakeholders' view on policy options to reduce production
		diseases on organic dairy farms
16:00	End of the day	



ISESSAH 2020

Local organiser: University of Copenhagen (UCPH), Denmark

Provisional Programme – Friday 13th of November 2020

At Zoom: the link will be provided to participants registered by 1st of November

(The meeting will run on a professional UCPH Zoom account, which is protected by the agreement DeiC (<u>Danish e-Infrastructure Cooperation</u>) has with Zoom. This provides data protection according to European standards.

All times are Central European Time (CET) = GMT+1 hour after daylight savings end.

13:00 Welcome by chairman				
13:05	Wilma Steeneveld	An empirical analysis on the longevity of dairy cows and the		
		economic performance of herds		
13:20	Caroline Ritter	Canadian dairy farmers' perspectives on the future of dairy		
		farms		
13:35	Peter Windsor	Can a non-antimicrobial therapy for FMD improve disease		
		surveillance and socioeconomics of disease mitigation by		
		smallholder farmers?		
13:50	Cecilie Sviland	Bioeconomic evaluation of different treatment strategy		
	Walde	against sealice in Norway		
14:05	Break for 15 minutes			
14:20	Amy Hagerman	Keynote presentation: "Invisible Prices: Livestock Valuation		
		Complexities and Animal Health"		
14:50	Christopher	Adoption of Secure Beef Supply Plan Biosecurity by U.S.		
	Prudenz	Cow-Calf and Feedlot Producers		
15:05	Break for 10 minutes			
15:15	Ikram Abdouttalib	Estimating veterinary time required to perform veterinary		
10.10		acts in routine using regression analysis		
15:30	Norhariani	Estimation of costs due to Vibriosis in marine cage culture of		
_0.00	Mohd Nor	Asian Sea bass using stochastic model		
15:45	Andrea Apolloni	PPR control in a Sahelian Setting: what vaccination strategy		
10.40		for Mauritania?		
16:00	Closing and goodbye			
10.00	closing and goodbyc			